Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

The influence of the maximum term in the addition of independent random variables
HTML articles powered by AMS MathViewer

by D. A. Darling PDF
Trans. Amer. Math. Soc. 73 (1952), 95-107 Request permission
References
    H. Cramér, Mathematical methods of statistics, Princeton, 1946.
  • W. Doeblin, Sur l’ensemble de puissances d’une loi de probabilité, Ann. Sci. École Norm. Sup. (3) 63 (1947), 317–350 (French). MR 0023466
  • P. Lévy, Propriétés asymptotiques des sommes de variables aléatoires indépendentes en enchaînes, Journal de Mathématiques vol. 14 (1935) pp. 347-402. —, Théorie de l’addition des variables aléatoires, Paris, 1937.
  • Konrad Knopp, Über eine Erweiterung des Äquivalenzsatzes der $\textrm {C}$- und $\textrm {H}$-Verfahren und eine Klasse regulär wachsender Funktionen, Math. Z. 49 (1943), 219–255 (German). MR 10001, DOI 10.1007/BF01174199
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 60.0X
  • Retrieve articles in all journals with MSC: 60.0X
Additional Information
  • © Copyright 1952 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 73 (1952), 95-107
  • MSC: Primary 60.0X
  • DOI: https://doi.org/10.1090/S0002-9947-1952-0048726-0
  • MathSciNet review: 0048726